IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

Von neumann facets and the dynamic stability of perfect foresight equilibrium paths in neo-classical trade models

  • Makoto Yano

No abstract is available for this item.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://hdl.handle.net/10.1007/BF01227366
Download Restriction: Access to full text is restricted to subscribers.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Article provided by Springer in its journal Journal of Economics Zeitschrift für Nationalökonomie.

Volume (Year): 51 (1990)
Issue (Month): 1 (February)
Pages: 27-69

as
in new window

Handle: RePEc:kap:jeczfn:v:51:y:1990:i:1:p:27-69
Contact details of provider: Web page: http://www.springerlink.com/link.asp?id=108909

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Coles, Jeffrey Link, 1985. "Equilibrium Turnpike Theory with Constant Returns to Scale and Possible Heterogeneous Discount Factors," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 26(3), pages 671-79, October.
  2. Bewley, Truman F., 1972. "Existence of equilibria in economies with infinitely many commodities," Journal of Economic Theory, Elsevier, vol. 4(3), pages 514-540, June.
  3. Bazdarich, Michael J., 1978. "Optimal growth and stages in the balance of payments," Journal of International Economics, Elsevier, vol. 8(3), pages 425-443, August.
  4. Ramon Marimon, 1984. "General Equilibrium and Growth Under Uncertainty: The Turnpike Theory," Discussion Papers 624, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
  5. McKenzie, Lionel W, 1976. "Turnpike Theory," Econometrica, Econometric Society, vol. 44(5), pages 841-65, September.
  6. Becker, Robert A, 1980. "On the Long-Run Steady State in a Simple Dynamic Model of Equilibrium with Heterogeneous Households," The Quarterly Journal of Economics, MIT Press, vol. 95(2), pages 375-82, September.
  7. Ronald W. Jones, 1965. "The Structure of Simple General Equilibrium Models," Journal of Political Economy, University of Chicago Press, vol. 73, pages 557.
  8. Mussa, Michael, 1978. "Dynamic Adjustment in the Heckscher-Ohlin-Samuelson Model," Journal of Political Economy, University of Chicago Press, vol. 86(5), pages 775-91, October.
  9. Kemp, Murray C, 1973. "Heterogeneous Capital Goods and Long-Run Stolper-Samuelson Theorems," Australian Economic Papers, Wiley Blackwell, vol. 12(21), pages 253-60, December.
  10. Acheson, Keith, 1970. "The Aggregation of Heterogeneous Capital Goods and Various Trade Theorems," Journal of Political Economy, University of Chicago Press, vol. 78(3), pages 565-71, May-June.
  11. Ethier, Wilfred, 1979. "The theorems of international trade in time-phased economies," Journal of International Economics, Elsevier, vol. 9(2), pages 225-238, May.
  12. Alexandre Scheinkman, Jose, 1976. "On optimal steady states of n-sector growth models when utility is discounted," Journal of Economic Theory, Elsevier, vol. 12(1), pages 11-30, February.
  13. Yano, Makoto, 1984. "Competitive Equilibria on Turnpikes in a McKenzie Economy, I: A Neighborhood Turnpike Theorem," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 25(3), pages 695-717, October.
  14. Kemp, Murray C. & Khang, Chulsoon, 1974. "A note on steady-state price:Output relationships," Journal of International Economics, Elsevier, vol. 4(2), pages 187-197, May.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:kap:jeczfn:v:51:y:1990:i:1:p:27-69. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)

or (Christopher F. Baum)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.